Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Divisors on symmetric products of curves


Author: Alexis Kouvidakis
Journal: Trans. Amer. Math. Soc. 337 (1993), 117-128
MSC: Primary 14H40; Secondary 14C20, 14H35
MathSciNet review: 1149124
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a curve with general moduli, the Neron-Severi group of its symmetric products is generated by the classes of two divisors $ x$ and $ \theta $. In this paper we give bounds for the cones of effective and ample divisors in the $ x\theta $-plane.


References [Enhancements On Off] (What's this?)

  • [A-C-G-H] E. Arbarello, M. Cornalba, P. Griffiths, and J. Harris, Geometry of algebraic curves. I, Springer, 1985.
  • [Ha] Robin Hartshorne, Algebraic geometry, Springer-Verlag, New York, 1977. Graduate Texts in Mathematics, No. 52. MR 0463157 (57 #3116)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H40, 14C20, 14H35

Retrieve articles in all journals with MSC: 14H40, 14C20, 14H35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1149124-5
PII: S 0002-9947(1993)1149124-5
Keywords: Ample divisor, curve with general moduli, effective divisor, symmetric product of curve
Article copyright: © Copyright 1993 American Mathematical Society